MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2029
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Synovitis (2094); Joint Dislocation (2374); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).Clinical notification received for revision of right total hip to address hip dislocation and polyethylene liner wear.Date of implantation: (b)(6) 2002.Date of revision: (b)(6) 2021.(right hip).Treatment: revision of acetabular liner and femoral head.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Operative notes were reviewed and indicated that on (b)(6) 2021, the patient had a right revision total hip to address dislocation, instability, eccentric polyethylene wear.During the revision the surgeon observed effusion, foreign body synovitis.There was some corrosion on the trunnion.The femoral head and liner were revised.Depuy components were used during this procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot error in manufacture or material is not suspected to have contributed to the reported allegations after this length of time implanted.A complaint database search and/or device manufacturing (mre) review will not be performed even when lot information is known.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12752507
Report Number1818910-2021-24425
Device Sequence Number11902180
Product Code JDI
UDI-Device Identifier10603295170808
UDI-Public10603295170808
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-2029
Device Catalogue Number522029
Device Lot NumberXYH-70
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer11/03/2021
11/30/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/11/2021
12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; PINN MAR NEUT 28IDX60OD; PINNACLE 100 ACET CUP 60MM; S-ROM*HEAD FEMORAL COCR 28+6; S-ROM*SLEEVE PRX ZTT, 22B-LRG; SROM*STM ST,36+8L NK,22X17X165; APEX HOLE ELIM POSITIVE STOP; PINN MAR NEUT 28IDX60OD; PINNACLE 100 ACET CUP 60MM; S-ROM*HEAD FEMORAL COCR 28+6; S-ROM*SLEEVE PRX ZTT, 22B-LRG; SROM*STM ST,36+8L NK,22X17X165
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown